# SDR SIMA20130826003

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 26,855 hours, 22,662 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 8005701145214954
- Part serial: 281501062
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING TAKEOFF, RECEIVED AN AIR GROUND FAIL MESSAGE WITH ASSOCIATED REV DISAGREE MESSAGE ON EICAS.  DECLARED EMERGENCY,  RETURNED AND LANDED WITH OUT INCIDENT.  VR 300' IAW MINUTE AT LANDING.  ACFT REMOVED FROM SERVICE.  R & R NLG WOW HARNESS IAW AMM 32-00-03 & PROXIMITY SENSOR.  PERFORMED OPS TEST 32-63-00 AND 32-30-00.  THE OPS CHECKED GOOD.  NO DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
